SciELO - Scientific Electronic Library Online

vol.25 issue3L-FUZZY CLOSURE OPERATORON SOME FUNCTIONS CONCERNING FUZZY PG-CLOSED SETS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


ZHONG BAI, SHI. A NEW NOTION OF SP-COMPACT L-FUZZY SETS. Proyecciones (Antofagasta) [online]. 2006, vol.25, n.3, pp.249-259. ISSN 0716-0917.

A new notion of SP-compactness is introduced in L-topological spaces by means of semi-preopen L-sets and their inequality, where L is a complete De Morgan algebra. This new notion does not depend on the structure of basis lattice L and L does not require any distributivity. This new notion implies semicompactness, hence it also implies compactness. This new notion is a good extension and it has many characterizations if L is completely distributive De Morgan algebra

Keywords : L-topology; semi-preopen L-set.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License